Journal of Symbolic Logic

Review: Alan Rose, A Lattice-Theoretic Characterisation of Three-Valued Logic

Frederick B. Thompson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 2 (1951), 151.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731138

JSTOR
links.jstor.org

Citation

Thompson, Frederick B. Review: Alan Rose, A Lattice-Theoretic Characterisation of Three-Valued Logic. J. Symbolic Logic 16 (1951), no. 2, 151. https://projecteuclid.org/euclid.jsl/1183731138


Export citation